# SDR DALA2024020601604

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: UNKNOWN
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CRACK AFT LOAD TRANSMITTING PROFIL LOC INTERNAL AREA EMERGENCY EXIT DO OR 844 PASSENGER CABIN. CORRECTIVE ACTION: REPAIRED PER ER/A 614593-14AD. (0188603)
